Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 55, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Sep 20, 2016, 2:05 PM EDT for Miami-Dade County, Florida. It was in force for 55 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 20, 2016, 2:05 PM EDT (18:05 UTC)
- Expired
- Sep 20, 2016, 3:00 PM EDT
- In force
- 55 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 22 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 20, 2:25 PM EDT | HAIL 0.25 | 1 Ene West Miami, FL | A MEMBER OF THE MEDIA REPORTED PEA SIZE HAIL JUST SOUTH OF MIAMI INTERNATIONAL AIRPORT AT RED ROAD AND FLAGLER AT 225PM EDT. |
| Sep 20, 2:31 PM EDT | HAIL 0.25 | 2 Se Miami Internationa, FL | AN AMATEUR RADIO OPERATOR REPORTED PEA SIZE HAIL JUST EAST OF MIAMI INTERNATIONAL AIRPORT ON SR-836 AT 231 PM EDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 6.1 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1898 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 909 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
573
WUUS52 KMFL 201805
SVRMFL
FLC086-201900-
/O.NEW.KMFL.SV.W.0055.160920T1805Z-160920T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
205 PM EDT TUE SEP 20 2016
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MIAMI-DADE COUNTY IN SOUTHEASTERN FLORIDA...
* UNTIL 300 PM EDT
* AT 204 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MIAMI
INTERNATIONAL AIRPORT...OR NEAR HIALEAH...AND IS NEARLY STATIONARY.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MIAMI...HIALEAH...CORAL GABLES...SOUTH MIAMI AND KENDALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 2579 8038 2588 8018 2574 8016 2568 8035
TIME...MOT...LOC 1804Z 347DEG 1KT 2579 8029
HAIL...1.00IN
WIND...60MPH
$$
SI2 follow-up statements
473
WWUS52 KMFL 201836
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
236 PM EDT TUE SEP 20 2016
FLC086-201900-
/O.CON.KMFL.SV.W.0055.000000T0000Z-160920T1900Z/
MIAMI-DADE FL-
236 PM EDT TUE SEP 20 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR NORTHEASTERN MIAMI-DADE COUNTY...
AT 235 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MIAMI
INTERNATIONAL AIRPORT...OR NEAR SOUTH MIAMI...AND IS NEARLY
STATIONARY.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MIAMI...HIALEAH...CORAL GABLES...SOUTH MIAMI AND KENDALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 2568 8035 2578 8038 2585 8021 2573 8019
TIME...MOT...LOC 1835Z 347DEG 1KT 2578 8029
HAIL...1.00IN
WIND...60MPH
$$
SI373
WWUS52 KMFL 201855
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
255 PM EDT TUE SEP 20 2016
FLC086-201905-
/O.EXP.KMFL.SV.W.0055.000000T0000Z-160920T1900Z/
MIAMI-DADE FL-
255 PM EDT TUE SEP 20 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MIAMI-DADE COUNTY
WILL EXPIRE AT 300 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2568 8035 2578 8038 2585 8021 2573 8019
TIME...MOT...LOC 1855Z 347DEG 1KT 2577 8029
$$
SIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 1:35 PM EDT, 30 minutes earlier.
Area forecast discussion, Sep 20, 1:35 PM EDT, 30 minutes before
Area Forecast Discussion National Weather Service Miami FL 135 PM EDT Tue Sep 20 2016 .AVIATION... The weather over South Florida will continue to be influenced by a weak low sitting well to the north northeast. As it meanders around, the wind will continue to be on the light side, although it will have a more north to northwest component to it today. This should keep APF with a dry forecast, and bring another round of showers and storms to the Atlantic coast this afternoon. With the development of convection this afternoon, have added TEMPO groups for most of the TAF sites with the 18z issuance. The main concern are low cigs and vsbys. Convection should begin to quiet down as the sun sets, with dry conditions forecast overnight, into tomorrow morning. && UPDATE... made some changes to the PoP forecast for today, mainly to increase temporal resolution for the convective activity. A blend of synoptic and hi-res models is indicating somewhat lower chances of convection than previously forecast, but still likely in the interior, just west of Miami. However, there is still uncertainty in this, and the metro areas may see convection more widespread than the models are producing this morning. One of the biggest players will be the Atlantic sea breeze, and if it is able to develop better today than yesterday. However, with a somewhat stronger northerly component today, the southern half of the CWA would make sense to see the highest chances. Otherwise, only minor tweaks to account for current conditions. PREV DISCUSSION... /issued 404 AM EDT Tue Sep 20 2016/ DISCUSSION... Short Term (Today-Thursday)...sfc high pressure remains in control of the area, with a mid level ridge also remaining aloft over the state and most of the region. Meanwhile, both GFS and ECMWF depict a deepening mid level trough moving eastward across the eastern seaboard and producing a cut-off low by Wednesday. This mid level low seems to linger over the eastern seaboard and is not anticipated to push further southward during the next several days. However, the low may help in bringing slightly cooler temps aloft over the Florida peninsula, which could enhance the overall instability and thunderstorm activity. Latest MFL sounding depicts plenty of deep moisture available across the area with PWAT values over 2 inches, temps around -6 C. But with a prevailing light easterly flow pattern in place, expect most of the significant convective activity to develop along seabreeze boundaries. For today, expect a generally quiet morning weather wise, followed by a fairly active afternoon and early evening. POPS have been adjusted to increase the likely coverage across most of the interior portions of South Florida, and high- end scattered elsewhere. A similar weather pattern should continue through the short term, although thunderstorm activity will decrease a little by Thursday as the aforementioned low gradually weakens and allows for a warming trend in temps aloft. Best chances for thunderstorms will be during the afternoon and early evening hours. Long term (Friday-Monday)...models remain in fair agreement for the long range forecast, keeping a generally light easterly flow across the area through early next week, and with daytime heating/sea seabreeze boundaries providing the main driving mechanism for afternoon/early evening convection. Best chances of rain and thunderstorms will remain over interior and Gulf coast areas. However, a few strong cells are possible over the Atlantic metro areas during the early afternoon hours as sea breezes push inland. Temperatures will remain near seasonal normals. MARINE...winds over the coastal waters are expected to remain mainly from the east southeast at 10 knots or less over the next several days with seas 3 feet or less. Only exception will be around any thunderstorm that forms, which will generate brief periods of rough seas and gusty winds. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 75 91 77 91 / 50 40 30 40 Fort Lauderdale 77 90 78 90 / 40 40 40 40 Miami 77 91 78 92 / 40 40 30 40 Naples 77 90 76 90 / 10 40 20 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && AVIATION...13
Hazardous weather outlook, Sep 20, 8:53 AM EDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 853 AM EDT TUE SEP 20 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 210100- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI- DADE-FAR SOUTH MIAMI-DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 853 AM EDT TUE SEP 20 2016 ...THUNDERSTORMS POSSIBLE FOR SOUTH FLORIDA THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE FORECAST DURING THE AFTERNOON AND EARLY EVENING HOURS, WITH THE BEST COVERAGE OVER THE INTERIOR AND ATLANTIC COASTAL AREAS. THE PRIMARY THREAT WILL BE LIGHTNING. WIND: THUNDERSTORM WIND GUSTS OF UP TO 50 MPH ARE POSSIBLE THIS AFTERNOON AND EVENING. FLOODING: HEAVY RAIN COULD PRODUCE URBAN STREET FLOODING, ESPECIALLY IN LOW LYING AND POORLY DRAINED AREAS. WATERSPOUTS: THERE IS A SLIGHT CHANCE OF WATERSPOUTS ACROSS ALL SOUTH FLORIDA WATERS TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON AND EVENING, ESPECIALLY OVER INTERIOR AND WEST COAST METRO AREAS OF SOUTH FLORIDA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Sep 20, 1:13 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 113 PM EDT TUE SEP 20 2016 FLZ072-074-172-173-201800- COASTAL MIAMI DADE COUNTY FL-COASTAL BROWARD COUNTY FL- METRO BROWARD COUNTY FL-METROPOLITAN MIAMI DADE FL- 113 PM EDT TUE SEP 20 2016 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR SOUTHEASTERN BROWARD COUNTY UNTIL 200 PM EDT... * AT 113 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER OJUS...OR OVER HALLANDALE. THIS STORM WAS NEARLY STATIONARY. * FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH... UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... PEMBROKE PINES...HOLLYWOOD...MIRAMAR...MIAMI GARDENS... HALLANDALE...NORTH MIAMI...NORTH MIAMI BEACH...AVENTURA...DANIA BEACH...SUNNY ISLES BEACH...WEST PARK...SUN LIFE STADIUM...OJUS... GOLDEN GLADES...PEMBROKE PARK...GOLDEN BEACH...IVES ESTATES AND HOLLYWOOD DOWNTOWN. LAT...LON 2604 8022 2604 8011 2591 8010 2592 8024 TIME...MOT...LOC 1713Z 319DEG 1KT 2598 8016 SI
Special weather statement, Sep 20, 1:20 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
120 PM EDT TUE SEP 20 2016
FLZ067-068-168-201800-
COASTAL PALM BEACH COUNTY FL-INLAND PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
120 PM EDT TUE SEP 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR NORTHEASTERN PALM
BEACH COUNTY UNTIL 200 PM EDT...
* AT 119 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER TEQUESTA...MOVING SOUTHEAST AT 5 MPH.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
* LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...JUPITER...PALM BEACH GARDENS...RIVIERA BEACH...
TEQUESTA...JUNO BEACH...NORTH PALM BEACH...LAKE PARK...JUNO
RIDGE...LIMESTONE CREEK...PHILO FARMS...JUPITER FARMS AND FAU NORTH
CAMPUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2681 8003 2675 8016 2696 8023 2696 8014
2697 8014 2697 8003
TIME...MOT...LOC 1719Z 330DEG 4KT 2695 8012
SISpecial weather statement, Sep 20, 1:40 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 140 PM EDT TUE SEP 20 2016 FLZ068-168-201830- COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL- 140 PM EDT TUE SEP 20 2016 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR EAST CENTRAL PALM BEACH COUNTY UNTIL 230 PM EDT... * AT 140 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER CLOUD LAKE...OR OVER WEST PALM BEACH. THIS STORM WAS NEARLY STATIONARY. * FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH... SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... WEST PALM BEACH...LAKE WORTH...PALM BEACH...GREENACRES...PALM SPRINGS...ATLANTIS...HAVERHILL...CLOUD LAKE...GUN CLUB ESTATES... GOLDEN LAKES...ROYAL PALM ESTATES...PALM BEACH INTERNATIONAL AIRPORT...LAKE BELVEDERE ESTATES...DOWNTOWN WEST PALM BEACH... SCHALL CIRCLE...LAKE CLARKE SHORES...GLEN RIDGE...CENTURY VILLAGE...WESTGATE-BELVEDERE HOMES AND STACEY STREET. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. && LAT...LON 2675 8003 2660 8003 2658 8016 2673 8017 TIME...MOT...LOC 1740Z 340DEG 0KT 2669 8006 SI
Special weather statement, Sep 20, 2:00 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
200 PM EDT TUE SEP 20 2016
FLZ067-068-168-201900-
COASTAL PALM BEACH COUNTY FL-INLAND PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
200 PM EDT TUE SEP 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR NORTHEASTERN PALM
BEACH COUNTY UNTIL 300 PM EDT...
* AT 200 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR NORTH COUNTY AIRPORT...OR NEAR PALM BEACH GARDENS. THIS STORM
WAS NEARLY STATIONARY.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
* LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...WELLINGTON...JUPITER...PALM BEACH GARDENS...
RIVIERA BEACH...PALM BEACH...TEQUESTA...JUNO BEACH...ROYAL PALM
BEACH...NORTH PALM BEACH...LAKE PARK...HAVERHILL...THE ACREAGE...
JUNO RIDGE...LAKE BELVEDERE ESTATES...NORTH COUNTY AIRPORT...GOLDEN
LAKES...LOXAHATCHEE GROVES...ROYAL PALM ESTATES AND PORT OF PALM
BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2692 8037 2696 8006 2682 8003 2671 8002
2664 8026 2678 8038
TIME...MOT...LOC 1800Z 355DEG 1KT 2682 8017
SILocal storm report, Sep 20, 2:02 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
202 PM EDT TUE SEP 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM TSTM WND GST 1 S METRO ZOO 25.60N 80.39W
09/20/2016 M58 MPH MIAMI-DADE FL MESONET
A THUNDERSTORM WIND GUST OF 58MPH...50KTS... WAS
RECORDED BY A WEATHER BUG MESONET SITE...MMRMS...
LOCATED AT THE ROBERT MORGAN ED CENTER AT 149PM EDT.
&&
EVENT NUMBER MFL1600503
KELLYThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 1:13 PM EDT | Special Weather Statement | MFL | Broward | 47 min |
| Sep 20, 1:20 PM EDT | Special Weather Statement | MFL | Martin | 40 min |
| Sep 20, 1:40 PM EDT | Special Weather Statement | MFL | Palm Beach | 50 min |
| Sep 20, 1:52 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 38 min |
| Sep 20, 2:00 PM EDT | Special Weather Statement | MFL | Palm Beach | 60 min |
| Sep 20, 2:10 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 34 min |
| Sep 20, 2:38 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Sep 20, 3:09 PM EDT | Special Weather Statement | MFL | Broward | 36 min |
| Sep 20, 3:21 PM EDT | Special Weather Statement | MFL | Monroe | 39 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.